# SDR CA021007004

- Difficulty date: September 20, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,062 hours
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 68756320
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)   AIRCRAFT LANDED NORMAL SHUTDOWN.   FUEL WAS NOTICED DRIPPING FROM ENGINE PAN DRAIN.  BOOST PUMPS TURNED ON TO CHECK FOR STATIC LEAKS.   FOUND SUBJECT LINE DRIPPING FUEL AROUND 'B' NUT. NUT WAS CHECKED AND WAS TIGHT.   LINE WAS REMOVED AND INSPECTED AND A CRACK WAS FOUND. CRACK RUNS ABOUT 1/3 OF THE CIRCUMFERENCE OF THE STEEL TUBE AT THE BASE OF THE FLARE.
